Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 410, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Sep 7, 2012, 6:35 PM CDT for Bollinger County, Cape Girardeau County, Perry County, Missouri. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 6:35 PM CDT (23:35 UTC)
- Expired
- Sep 7, 2012, 7:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Bollinger County, MO, Cape Girardeau County, MO, Perry County, MO
The radar
The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 6:40 PM CDT | TSTM WND DMG | 2 E Patton, MO | NUMEROUS TREES DOWN IN THE NORTHERN HALF OF THE COUNTY. |
| Sep 7, 6:43 PM CDT | TSTM WND DMG | Sedgewickville, MO | A FEW TREES DOWN. |
| Sep 7, 6:49 PM CDT | TSTM WND DMG | Oak Ridge, MO | A LARGE HIGHWAY SIGN IS BLOCKING ONE LANE OF I-55 AT OAK RIDGE EXIT. THIS IS JUNCTION OF ROUTE E AND I-55. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS53 KPAH 072335
SVRPAH
MOC017-031-157-080000-
/O.NEW.KPAH.SV.W.0410.120907T2335Z-120908T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
635 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
NORTHERN CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
PERRY COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 700 PM CDT.
* AT 631 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
ALLIANCE TO PATTON TO MARBLE HILL...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
PERRYVILLE...JACKSON...MILLERSVILLE...BURFORDVILLE...DAISY...
GORDONVILLE...ALTENBURG...SEDGEWICKVILLE...OAK RIDGE...LONGTOWN...
OLD APPLETON...POCAHONTAS AND FROHNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3779 8966 3775 8967 3773 8960 3758 8952
3747 8952 3732 8959 3725 9008 3734 9003
3744 9003 3766 9011 3782 8970 3782 8969
TIME...MOT...LOC 2335Z 251DEG 36KT 3766 8999 3747 8993
3737 8991 3727 8998
WIND...HAIL 60MPH <.50IN
$$1 follow-up statement
433
WWUS53 KPAH 080000
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
700 PM CDT FRI SEP 7 2012
MOC017-031-157-080010-
/O.EXP.KPAH.SV.W.0410.000000T0000Z-120908T0000Z/
BOLLINGER MO-CAPE GIRARDEAU MO-PERRY MO-
700 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR PERRY...NORTHERN CAPE
GIRARDEAU AND NORTHEASTERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI
HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING WEAKENED AND MOVED
EAST NORTHEAST.
LAT...LON 3779 8966 3775 8967 3773 8960 3758 8952
3747 8952 3732 8959 3725 9008 3734 9003
3744 9003 3766 9011 3782 8970 3782 8969
TIME...MOT...LOC 0000Z 251DEG 36KT 3774 8969 3755 8963
3745 8961 3735 8968
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:48 PM CDT, 5 hours 47 minutes earlier.
Area forecast discussion, Sep 7, 12:48 PM CDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1248 PM CDT FRI SEP 7 2012 .NEAR TERM...(THIS AFTERNOON AND TONIGHT) ISSUED AT 1248 PM CDT FRI SEP 7 2012 SOME OF THE DISCUSSION BELOW IS FROM AN UPDATE AT 1141 AM. UPDATED SKY FORECAST...AS IT WAS TOO PESSIMISTIC. NAM TEMPS ALSO QUITE A WAYS OFF. SIDED WITH WARMER GFS MOS NUMBERS AND BLENDED THEM WITH OUR EXISTING NUMBERS. CONVECTION HAS BEEN WEAK OVER SOUTHERN ILLINOIS THIS MORNING. THERE IS NEWLY DEVELOPED CONVECTION ALONG A BOUNDARY JUST NORTH OF OUR CWFA...BUT IT APPEARS TO BE HEADING OFF TO THE EAST. HERE IS THE LATEST THINKING ON THE SEVERE WEATHER / THUNDERSTORM SCENARIO THIS AFTERNOON AND EVENING. FIRST...LOOKING AS VISIBLE IMAGERY...AND H5 ANALYSIS...HARD TO SAY WHAT THE FOCUS WILL BE EARLY ON. THAT MEANS OUR CONFIDENCE IN THE MESO SCALE MODELS IS LOW AT BEST. HINTS OF ELEVATED INSTABILITY PER ACCAS AND ENHANCED CLOUDS ON VISIBLE...BUT VERY WEAK FORCING ACROSS THE AREA. THE HRRR SUGGESTS THAT SUPPORT AND ASSOC CONVECTION SOUTH OF JOPLIN COULD ORGANIZE WITH TIME AND HEAD EAST ACROSS SOUTHERN MISSOURI...MAYBE EVEN REACHING WESTERN KENTUCKY BY EARLY EVENING. THIS MAY NOT BE TOO UNREASONABLE...GIVEN THE MODELS GENERATE DECENT INSTABILITY INTO SOUTHERN AND SOUTHEAST MISSOURI THIS AFTERNOON. WILL MONITOR THIS. THEN OF COURSE YOU HAVE THE FRONT COMING IN FROM THE NORTHWEST WHICH THE HRRR HAS FROM ECNTRL IL TO NEAR KSTL INTO SW MISSOURI AROUND 00Z. CONVECTION IS LINED OUT ALONG THE FRONT AS WELL...ALONG AND JUST BEHIND IT. WE HAVE NEW POP GRIDS...TAILORED TOWARD THE POSSIBILITY OF CONVECTION COMING IN FROM THE WEST INTO SOUTHEAST MISSOURI...AND IN FROM THE NORTHWEST WITH THE FRONT. BEST WE CAN DO GIVEN THE LOWER CONFIDENCE IN THE MESOSCALE MODELS. AS FAR AS SEVERE TYPE. NOT MUCH DIFFERENCE IN AIRMASS. MAIN DIFFERENCE SYNOPTICALLY IS A STRONG FRONT MOVING INTO THE AREA...AND ANY ADDITIONAL MESOSCALE BOUNDARIES AHEAD OF IT CONVECTION CAN ACT UPON. GIVEN THE DEGREE OF FORECAST POTENTIAL INSTABILITY AND AMOUNT OF LOW LEVEL MOISTURE...SEVERE WINDS SEEMS TO BE THE MAIN HAZARD...ESPECIALLY SHOULD ANY CLUSTERS BECOME SELF SUSTAINING AND ORGANIZED. FREEZING LEVELS ARE SLIGHTLY LOWER...SO A MARGINAL SEVERE HAIL THREAT IS IN PLAY. TORNADIC POSSIBILITY SHOULD BE LOW GIVEN LACK OF SUBSTANTIAL WIND FIELDS. CANNOT RULE OUT THE PESKY SPIN UPS WHERE NEAR STORM RELATIVE FLOW ENVIRONMENT MAY SEE ENHANCED SHEAR. TONIGHT...BEST CHANCE POPS FROM 03Z THROUGH 09Z AS THE FRONT MOVES STEADILY FROM NW TO SE ACROSS THE AREA. WIDESPREAD COVERAGE EXPECTED SO BUMPED UP POPS TO NEAR 100 PERCENT...WITH SOME AREAS LIKELY RECEIVING 1-2 INCHES OF RAINFALL. ENDING PRECIPITATION WILL FOLLOW ESPECIALLY FROM SOUTHERN ILLINOIS INTO SOUTHEAST MISSOURI. STAY TUNED...PROBABILITY OF A WATCH OF SOME KIND IS LIKELY HIGH GIVEN SPC/S SEVERE WEATHER PROBABILITIES. .SHORT/LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 1248 PM CDT FRI SEP 7 2012 THIS PERIOD WILL START WITH THE MEAN TROUGH ALONG AND JUST EAST OF THE WFO PAH FORECAST AREA. THIS WILL ALLOW COLD AIR ADVECTION TO CONTINUE THROUGH THE DAYTIME HOURS SATURDAY...WITH THE GRADIENT WEAKENING SATURDAY NIGHT. BELOW NORMAL TEMPERATURES /10-15 DEGREES BELOW NORMAL/ CAN BE EXPECTED SATURDAY...SLOWLY MODERATING INTO EARLY NEXT WEEK AS LOW AMPLITUDE RIDGING PUSHES ACROSS THE CENTRAL UNITED STATES. THIS RIDGE WILL TAKE MOST OF THE WEEK TO PUSH EAST OF THE WFO PAH FORECAST AREA...SO THERE WILL BE A SLOW BUT GRADUAL RISE IN DAILY TEMPERATURES INTO THE MIDDLE 80S...PRIMARILY DOMINATED BY DIURNAL TRENDS...MAINLY SUNSHINE...GIVEN MINIMAL CLOUD COVER EXPECTED THROUGH NEXT WEEK. THE GFS ATTEMPTS TO MOVE A FRONT CLOSE THE THE NORTHWEST SECTIONS OF THE WFO PAH FORECAST AREA BY LATE NEXT FRIDAY. GIVEN THE UNCERTAINTY DUE TO THE TIMING OF THIS SYSTEM...WILL KEEP THE FORECAST DRY THROUGH ALL OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY) ISSUED AT 1141 AM CDT FRI SEP 7 2012 CONFIDENCE IN CONVECTION IS LOW THROUGH LATE AFTERNOON. HOWEVER CONFIDENCE INCREASES LATE AFTERNOON INTO FIRST PART OF TONIGHT AS A STRONG COLD FRONT PUSHES SOUTH ACROSS THE REGION. WILL NOT DEVIATE MUCH FROM CURRENT TAFS AND INDICATE DECENT PROBABILITIES FOR CONVECTION AFTER 21-23Z...EVEN BEHIND THE FRONT...AS THE MODELS INDICATE POST FRONTAL CONVECTION LIKELY AS WELL. BEST CHANCE TIME FRAME FOR BROAD SCALE COVERAGE IS 03Z-09Z. BY 12Z...THE AREA SHOULD BE CLEAR OF CONVECTION. CHANCE OF STRONG TO SEVERE STORMS IS STILL IN PLAY AS WELL THIS AFTERNOON AND EVENING. DAMAGING WINDS APPEAR TO BE THE MAIN HAZARD. VISIBILITY RESTRICTIONS DUE TO HEAVY RAIN LIKELY AT THE TAF SITES AT SOME POINT ALONG WITH LOW END MVFR TO IFR CONDITIONS. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && NEAR TERM/AVIATION...NOLES SHORT/LONG TERM....SMITH
Hazardous weather outlook, Sep 7, 12:54 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1254 PM CDT FRI SEP 7 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-081000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1254 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO EARLY TONIGHT IN ADVANCE OF THE FRONT. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WINDS AND HAIL. SMALL...BRIEF TORNADOES CANNOT BE RULED OUT ENTIRELY THAT COULD RESULT IN ENHANCED WIND DAMAGE. A TRANSITION FROM A SEVERE WEATHER RISK...TO HEAVY RAIN IS EXPECTED TONIGHT. LOCALLY HEAVY RAINS COULD RESULT IN SOME STANDING WATER IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THE FIRST HALF OF TONIGHT.
In the hours before
Local storm report, Sep 7, 2:36 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
236 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG HAZEL 36.51N 88.33W
09/06/2012 CALLOWAY KY NEWSPAPER
ON-LINE NEWSPAPER REPORTS TREE AND POWER LINE DOWN IN THE
SOUTHWESTERN PART OF CALLOWAY COUNTY. ALSO REPORTED A CAR
RAN INTO A TREE JUST NORTHWEST OF MURRAY. TIME ESTIMATED.
&&
PSLocal storm report, Sep 7, 2:47 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
247 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
09/06/2012 CAPE GIRARDEAU MO NEWSPAPER
TREES AND POWER LINES DOWN ON SPRIGG STREET. TIME
ESTIMATED.
&&
PSLocal storm report, Sep 7, 2:53 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
253 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG NAYLOR 36.57N 90.61W
09/05/2012 RIPLEY MO NEWSPAPER
ON-LINE NEWSPAPER REPORTS PROPERTY DAMAGE DUE TO STORMS.
SEVERAL POWER OUTAGES IN THE AREA OF NAYLOR AND OXLY.
TIME ESTIMATED.
&&
PSLocal storm report, Sep 7, 4:16 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
416 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 7 NW POPLAR BLUFF 36.84N 90.50W
09/06/2012 E47.00 MPH BUTLER MO TRAINED SPOTTER
0431 PM TSTM WND DMG VAN BUREN 37.01N 91.01W
09/06/2012 CARTER MO LAW ENFORCEMENT
POWER LINES AND TREE LIMBS DOWN
0440 PM TSTM WND DMG PIEDMONT 37.15N 90.70W
09/06/2012 WAYNE MO LAW ENFORCEMENT
TREE LIMBS DOWN ON ROADS. WINDS ESTIMATED AT LEAST 60
MPH.
0450 PM TSTM WND DMG GREENVILLE 37.13N 90.45W
09/06/2012 WAYNE MO LAW ENFORCEMENT
NUMBEROUS TREES DOWN...IN PARTICULAR HIGHWAY HH AT
CLEARWATER DAM AND HIGHWAY 143 AT SAM A. BAKER STATE
PARK.
0513 PM TSTM WND GST 7 NW POPLAR BLUFF 36.84N 90.50W
09/06/2012 E51.00 MPH BUTLER MO TRAINED SPOTTER
NUMEROUS GUSTS IN THE 40S.
0520 PM TSTM WND DMG PUXICO 36.95N 90.16W
09/06/2012 STODDARD MO LAW ENFORCEMENT
SEVERAL TREES DOWN
0524 PM TSTM WND GST ZALMA 37.14N 90.08W
09/06/2012 E60.00 MPH BOLLINGER MO CO-OP OBSERVER
SEVERAL TREES DOWN AND 1/2 INCH HAIL
0530 PM TSTM WND DMG BELL CITY 37.02N 89.82W
09/06/2012 STODDARD MO LAW ENFORCEMENT
NUMEROUS TREES DOWN
0530 PM TSTM WND DMG BLOOMFIELD 36.89N 89.93W
09/06/2012 STODDARD MO LAW ENFORCEMENT
SEVERAL TREES DOWN
0550 PM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
09/06/2012 CAPE GIRARDEAU MO NEWSPAPER
TREES AND POWER LINES DOWN ON SPRIGG STREET. TIME
ESTIMATED.
0551 PM TSTM WND DMG BLODGETT 37.00N 89.53W
09/06/2012 SCOTT MO LAW ENFORCEMENT
TREE DOWN ON POWERLINE
0552 PM TSTM WND GST CHAFFEE 37.18N 89.66W
09/06/2012 E50.00 MPH SCOTT MO TRAINED SPOTTER
0557 PM TSTM WND DMG ORAN 37.08N 89.65W
09/06/2012 SCOTT MO LAW ENFORCEMENT
SEVERAL TREES DOWN
0600 PM HAIL BLODGETT 37.00N 89.53W
09/06/2012 E1.00 INCH SCOTT MO BROADCAST MEDIA
0604 PM TSTM WND DMG ORAN 37.08N 89.65W
09/06/2012 SCOTT MO LAW ENFORCEMENT
TREE DOWN OVER ROAD
0607 PM TSTM WND DMG MORLEY 37.04N 89.61W
09/06/2012 SCOTT MO LAW ENFORCEMENT
POWER LINE DOWN ON A HOUSE CAUSED A HOUSE FIRE
0616 PM TSTM WND GST DU QUOIN 38.00N 89.24W
09/06/2012 E47.00 MPH PERRY IL TRAINED SPOTTER
SMALL LIMBS DOWN
0620 PM TSTM WND GST CAIRO 37.00N 89.18W
09/06/2012 M52.00 MPH ALEXANDER IL AWOS
0629 PM TSTM WND GST 5 SE THEBES 37.16N 89.39W
09/06/2012 E50.00 MPH ALEXANDER IL TRAINED SPOTTER
3 TO 4 INCH LIMBS DOWN
0635 PM TSTM WND DMG WYATT 36.91N 89.22W
09/06/2012 MISSISSIPPI MO EMERGENCY MNGR
A SINGLE AXLE TRUCK BLOWN OVER ON HIGHWAY 60/62
0635 PM TSTM WND DMG 2 SE CAIRO 36.98N 89.15W
09/06/2012 ALEXANDER IL EMERGENCY MNGR
18 WHEELER BLOWN OVER ON MISSISSIPPI RIVER BRIDGE ON
ILLINOIS SIDE. NO INJURIES REPORTED.
0643 PM TSTM WND GST 3 W WEST PADUCAH 37.08N 88.80W
09/06/2012 E60.00 MPH MCCRACKEN KY TRAINED SPOTTER
AT JUNCTION OF HIGHWAY 62 AND 286
0645 PM TSTM WND DMG CLINTON 36.67N 88.99W
09/06/2012 HICKMAN KY EMERGENCY MNGR
ROOF OFF 2 CHICKEN HOUSES AT POOLE ROAD AND HIGHWAY 123
0645 PM TSTM WND DMG NEW YORK 36.99N 88.95W
09/06/2012 BALLARD KY TRAINED SPOTTER
TREE DOWN OVER THE ROADWAY
0650 PM TSTM WND GST 6 W MAYFIELD 36.74N 88.75W
09/06/2012 E50.00 MPH GRAVES KY EMERGENCY MNGR
0653 PM TSTM WND DMG CLINTON 36.67N 88.99W
09/06/2012 HICKMAN KY EMERGENCY MNGR
SEVERAL TREES DOWN ON HIGHWAY 51 IN CLINTON
0653 PM TSTM WND GST BARDWELL 36.87N 89.01W
09/06/2012 E60.00 MPH CARLISLE KY TRAINED SPOTTER
0700 PM TSTM WND GST METROPOLIS 37.15N 88.71W
09/06/2012 E54.00 MPH MASSAC IL TRAINED SPOTTER
LARGE TREE DOWN ACROSS NORTH AVENUE NORTH OF METROPOLIS
0700 PM TSTM WND DMG PADUCAH 37.07N 88.64W
09/06/2012 MCCRACKEN KY PUBLIC
SHINGLES BLOWN OFF HOUSE ONTO NEIGHBORS HOUSE. TREES
BRANCHES DOWN. TIME ESTIMATED. LATE REPORT. RELAYED
THROUGH EM.
0704 PM TSTM WND GST ROUND KNOB 37.22N 88.73W
09/06/2012 E65.00 MPH MASSAC IL TRAINED SPOTTER
0710 PM TSTM WND GST MAYFIELD 36.74N 88.65W
09/06/2012 M59.00 MPH GRAVES KY AWOS
0715 PM TSTM WND DMG METROPOLIS 37.15N 88.71W
09/06/2012 MASSAC IL TRAINED SPOTTER
WINDOW BLOWN OUT OF A HOUSE. POWER LINES AND TREE LIMBS
DOWN.
0725 PM TSTM WND DMG BREWERS 36.77N 88.44W
09/06/2012 MARSHALL KY TRAINED SPOTTER
TREES DOWN BLOCKING BOTH LANES AT INTERSECTION OF HIGHWAY
402 AND 58.
0738 PM TSTM WND DMG 2 W BENTON 36.85N 88.39W
09/06/2012 MARSHALL KY TRAINED SPOTTER
A TREE DOWN ON JACKSON SCHOOL ROAD
0740 PM TSTM WND DMG HAZEL 36.51N 88.33W
09/06/2012 CALLOWAY KY NEWSPAPER
ON-LINE NEWSPAPER REPORTS TREE AND POWER LINE DOWN IN THE
SOUTHWESTERN PART OF CALLOWAY COUNTY. ALSO REPORTED A CAR
RAN INTO A TREE JUST NORTHWEST OF MURRAY. TIME ESTIMATED.
0930 PM HEAVY RAIN 2 W CADIZ 36.87N 87.86W
09/06/2012 M2.30 INCH TRIGG KY TRAINED SPOTTER
2.3 INCH RAINFALL TO 930 PM FOR THIS EVENT. STILL LIGHTLY
RAINING.
&&
DLLLocal storm report, Sep 7, 5:03 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
503 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG MARBLE HILL 37.30N 89.98W
09/06/2012 BOLLINGER MO CO-OP OBSERVER
NUMEROUS TREES DOWN IN AND AROUND THE CITY LIMITS
&&
DLLSpecial weather statement, Sep 7, 5:28 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 528 PM CDT FRI SEP 7 2012 ILZ075-080-081-084-085-088-092-MOZ076-086-087-100-107>111-080015- JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-ALEXANDER- PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER- STODDARD-SCOTT- INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE... WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...CAIRO... PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...PIEDMONT... VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON 528 PM CDT FRI SEP 7 2012 ...STRONG TO SEVERE STORMS LIKELY ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THROUGH 7 PM... THE LEADING EDGE OF A BROKEN LINE OF THUNDERSTORMS...SOME CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...IS EXPECTED MOVE NEAR A LINE FROM PERRYVILLE MISSOURI AND SAM A BAKER PARK...TO WEST OF POPLAR BLUFF AROUND 6 PM CDT. THIS LINE WILL MOVE NEAR A MOUNT VERNON AND GRAND TOWER ILLINOIS...MARBLE HILL AND PUXICO MISSOURI LINE BY 7 PM. IF YOU SEE THUNDERSTORMS APPROACH YOUR AREA...SEEK COVER IMMEDIATELY. THE STORMS THAT HAVE BEEN MOVING OVER MISSOURI HAVE HAD A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL EARLIER THIS AFTERNOON. ISOLATED TORNADOES MAY NOT BE OUT OF THE QUESTION WITH THE STRONGEST STORMS. LOOK FOR THE STRONG TO SEVERE THUNDERSTORMS TO PERSIST INTO THE MIDDLE OF THE EVENING. LOCALLY HEAVY RAIN...CAPABLE OF PRODUCING LOCALIZED FLOODING AND FREQUENT LIGHTNING WILL BE EXPECTED WITH THE STORMS LATER THIS EVENING. A SEVERE THUNDERSTORM WATCH COVERS ALL OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MIDNIGHT. SMITH
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.